| Model Number |
ETBF3216C166E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Rupture (2208)
| Date of Event |
01/10/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
An endurant ii bifurcate stent graft system was implanted in the endovascular treatment of a unknown sized abdominal aortic aneurysm.It was reported the patient presented emergently with a ruptured aneurysm.Intervention was performed on the same date, a fem-fem bypass was performed and an aui stent graft implanted.This resolved the event.As per the physician the cause of the event was a possible type ia or type ii endoleak.No additional clinical sequalae were provided and the patient is fine.
Additional Manufacturer Narrative
Product analysis conclusion: the reported endoleak was confirmed on the films provided; however, the type and cause of the event could not be determined.Lack of pre-implant ct¿s did not allow for a thorough assessment of the pre-implant anatomy.Post-implant ct¿s were not available for review and the stent graft in-vivo configuration could not be evaluated.The ruptured aneurysm could not be appreciated from the images received.It seems most likely that the observed endoleak was type ia proximal endoleak but the additional presence of a type ii endoleak could not be ruled out.It is possible that disease progression and aneurysm morphology changes over time may have been a contributory factor but lack of sequential ct¿s did not allow for review over time.B:5 additional information ; endoanchors were also implanted in the patient on an unknown date before the event for an unknown reason.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Product analysis conclusion; the reported endoleak was confirmed on the films provided; however, the type and cause of the event could not be determined.Lack of pre-implant ct¿s did not allow for a thorough assessment of the pre-implant anatomy.Post-implant ct¿s were not available for review and the stent graft in-vivo configuration could not be evaluated.The ruptured aneurysm could not be appreciated from the images received.It seems most likely that the observed endoleak was type ia proximal endoleak but the additional presence of a type ii endoleak could not be ruled out.It is possible that disease progression and aneurysm morphology changes over time may have been a contributory factor but lack of sequential ct¿s did not allow for review over time.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.